MathSciNet Relay Station
MathSciNet bibliographic data
MR1294326 (95i:41055) 41A55 (33C45 65D30)
Korevaar, J.; Meyers, J. L. H. Chebyshev-type quadrature on multidimensional domains. J. Approx. Theory 79 (1994), no. 1, 144–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement